# SDR SWAA2019060543345

- Difficulty date: June 2, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 44,690 hours, 26,657 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D717020001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OVERHEAD EMERGENCY LIGHT INOP BETWEEN SEAT 17 TO SEAT 20. / R&R POWER SUPPLY ASSEMBLY PER AMM.
